Frequency criteria for invariance up to $\varepsilon$ of control systems with one nonlinear block
Doklady Akademii Nauk, Tome 240 (1978) no. 2, pp. 283-286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_2_a9,
author = {V. A. Yakubovich},
title = {Frequency criteria for invariance up to $\varepsilon$ of control systems with one nonlinear block},
journal = {Doklady Akademii Nauk},
pages = {283--286},
year = {1978},
volume = {240},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_2_a9/}
}
V. A. Yakubovich. Frequency criteria for invariance up to $\varepsilon$ of control systems with one nonlinear block. Doklady Akademii Nauk, Tome 240 (1978) no. 2, pp. 283-286. http://geodesic.mathdoc.fr/item/DAN_1978_240_2_a9/